Alert archive / New Jersey / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

September 30, 20104 counties in New Jersey; 4 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 30, 2010, 9:50 PM EDT for 4 counties in New Jersey; 4 counties in Pennsylvania. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2010, 9:50 PM EDT (01:50 UTC)
Expired
Sep 30, 2010, 11:15 PM EDT
In force
85 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Mercer County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Monroe County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 125 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 423 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
423 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WWUS81 KPHI 010150
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT THU SEP 30 2010

NJZ001-007>010-015-017>019-PAZ055-062-068-069-071-010315-
BUCKS PA-CAMDEN NJ-GLOUCESTER NJ-HUNTERDON NJ-MERCER NJ-MONROE PA-
MONTGOMERY PA-MORRIS NJ-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
950 PM EDT THU SEP 30 2010

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT SUSSEX...WARREN... 
MORRIS...HUNTERDON...SOMERSET...CAMDEN...GLOUCESTER...MERCER... 
PHILADELPHIA...MONTGOMERY...NORTHAMPTON...BUCKS...MONROE AND 
BURLINGTON COUNTIES...

AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS, SOME WITH STRONG WIND GUSTS ACROSS PORTIONS OF 
EASTERN PENNSYLVANIA AND CENTRAL AND SOUTHERN NEW JERSEY. THESE 
SHOWERS WERE GENERALLY MOVING NORTH AT 25 MPH. 

WIND GUSTS TO 40 MPH AND HEAVY RAIN ARE POSSIBLE WITH ANY OF  
THESE SHOWERS.

LAT...LON 4127 7453 4034 7466 4024 7460 3976 7516
      4077 7536 4125 7531 4126 7514 4124 7513
      4116 7516 4115 7509 4110 7505 4109 7501
      4115 7491 4127 7484 4131 7480 4135 7468

$$

FORECASTER: NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 30, 8:14 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Sep 30, 8:14 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
814 PM EDT THU SEP 30 2010

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM OVER THE CAROLINA AREA THIS EVENING
WILL MOVE NORTHWARD ALONG THE COAST OVERNIGHT AND FRIDAY MORNING. IT
IS EXPECTED TO PRODUCE HEAVY RAINFALL AND GUSTY WINDS TO MUCH OF THE
REGION. HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTING LOW FRIDAY
NIGHT AND REMAIN FOR THE WEEKEND. ANOTHER WEAK LOW MAY BRING MORE
SHOWERS TO THE AREA EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
THE WET AND WINDY EVENT CONTINUES ACROSS THE REGION WITH THE FIRST
LOW PRESSURE SYSTEM WEAKENING TO THE WEST AND A DEFORMATION ZONE
LEFT IN ITS WAKE. THE MODELS SHOW THE NEXT STRONG LOW WILL RIDE
NORTHWARD ALONG THE COAST TONIGHT AND BRING MORE HEAVY RAINS AND
WIND TO THE AREA TONIGHT AND EARLY FRIDAY. THE 00Z ECMWF MODEL WAS
THE PREFERRED CHOICE OF HPC TODAY AND THE GRIDS HAVE BEEN PREPARED
WITH THIS IN MIND.

WINDS WILL INCREASE OVER THE AREA BY EVENING AND THEY WILL PERSIST
OVERNIGHT...UNTIL THE LOW MOVES BY. THE PREVIOUS WIND ADVISORY WILL
CONTINUE OVER THE AREA...BUT WITH A SLIGHTLY SLOWER MOVEMENT OF THE
LOW...THE TIMING WILL BE EXTENDED TO COVER THE WHOLE OVERNIGHT
PERIOD. THE LATEST GFS HAS SOME SIGNIFICANTLY HIGHER WINDS FOR THE
AREA TONIGHT AND THESE WINDS WOULD BE A WIND WARNING LEVELS. IF
THESE WINDS MATERIALIZE THIS EVENING...WIND WARNINGS MAY NEED TO
BE ISSUED FOR THE COASTAL AREAS.

RAINFALL FROM THE FIRST LOW WAS HEAVY ACROSS ERN PA AND ERN MD WITH
LIGHTER TOTALS ACROSS NJ AND DE. WIDESPREAD TOTALS OF 1 TO 3 INCHES
FELL ACROSS ERN PA AND MD. THE ADDITIONAL RAIN ARRIVING ACROSS THE
AREA PRESENTLY WILL CONTINUE OVERNIGHT AND KEEP THE THREAT FOR
FLOODING ACROSS THE AREA...SO THE FLOOD WATCH WILL CONTINUE WITH ITS
ORIGINAL EXPIRATION TIME OF FRIDAY AFTERNOON. THE ADDITIONAL RAIN
WILL LIKELY BE ENOUGH TO CAUSE WIDESPREAD SMALL STREAM FLOODING AND
EVENTUALLY MAIN-STEM RIVER FLOODING TOO. THE NWS AHPS PAGE IS A
GREAT PLACE TO FOLLOW THE HYDRO READINGS/FCSTS.

THE TORNADO WATCH THAT WAS IN EFFECT UNTIL 23Z TONIGHT HAS BEEN
CANCELLED. THERE HAVE BEEN A FEW HEAVIER SHOWERS THAT SHOWED SIGNS
OF ROTATION, ALTHOUGH IT WAS VERY BOARD, THAT FELL APART WITHIN A
FEW VOLUME SCANS. THE STRONGEST LINE ACROSS THE REGION IS STILL
CURRENTLY WORKING ITS WAY UP INTO SOUTHERN DELAWARE AND THE EAST
SHORE OF MARYLAND. AS WE CONTINUE TO HEAD INTO THE EVENING HOURS,
THE TREND OF THESE SPINNING STORMS SHOULD BEGIN TO WANE AS WELL,
BUT WE ARE DEFINITELY KEEPING A CLOSE EYE ON THE SCOPE.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
QUIETER WEATHER AWAITS IN THE SHORT TERM. THE HYDROLOGIC IMPACTS OF
THE MOST RECENT STORM MAY EXTEND INTO THE SHORT TERM HOWEVER. THE
STRONG LOW WILL BE MOVING ACROSS THE COASTAL NEW ENGLAND AREA FRI
NIGHT WHILE HIGH PRESSURE DROPS IN FROM THE GREAT LAKES. DRIER AIR
WILL ARRIVE WITH LITTLE IF ANY RAIN EXPECTED FRIDAY NIGHT INTO THE
WEEKEND. TEMPERATURES WILL BE A LITTLE COOL FOR THE PERIOD WITH
HIGHS IN THE LOW TO MID 60S FOR THE MOST PART AND LOWS IN THE MID
40S TO LOW 50S. TEMPERATURES WILL BE A LITTLE COOLER OVER THE
SOUTHERN POCONOS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WHILE THE MID RANGE MODELS ARE COMING INTO BETTER AGREEMENT WITH THE
OVERALL PATTERN FOR NEXT WEEK...THERE ARE SOME PLACEMENT DIFFERENCES
THAT MAKE ALL OF THE DIFFERENCE WITH REGARD TO SENSIBLE WEATHER.
BECAUSE OF THIS...THE PRECIPITATION FORECASTS FOR MONDAY NIGHT AND
BEYOND ARE BELOW NORMAL.

THE ECMWF AND THE 1200 UTC GFS ARE STILL HANDLING THE EVOLUTION OF
THE CLOSING SYSTEM ACROSS THE TENNESSEE VALLEY DIFFERENTLY...AS THE
ECMWF REMAINS SLOWER AND MORE CLOSED OFF...WHILE THE GFS IS BIT
MORE PROGRESSIVE EARLY NEXT WEEK. SINCE THE ECMWF HAS BEEN MORE
CONSISTENT WITH ITSELF FOR THE LAST FEW RUNS...THIS IS THE MODEL OF
CHOICE FOR THE BULK OF THE THE FORECAST THROUGH NEXT WEEK.

THIS SHOULD KEEP SURFACE DEVELOPMENT OFFSHORE SUNDAY NIGHT INTO
TUESDAY NIGHT...WITH SURFACE HIGH PRESSURE IN PLACE. THE AIR-MASS
WILL MODIFY WITH TIME...BUT THERE STILL SEEMS TO BE A SHOT AT SOME
FROST ACROSS THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY SUNDAY
NIGHT.

THE SURFACE HIGH MOVES EAST TUESDAY INTO WEDNESDAY...AS THE LOW
LEVEL BAROCLINIC ZONE REMAINS JUST OFFSHORE...EAST OF THE CLOSED MID
LEVEL SYSTEM. OVERALL...TEMPERATURES SHOULD REMAIN NEAR OR JUST
BELOW NORMAL INTO WEDNESDAY.

AS MENTIONED EARLIER...THE POSITION OF THE CLOSED MID LEVEL
SYSTEM WILL BE THE KEY TO THE PRECIPITATION FORECAST. RIGHT NOW...IT
WOULD APPEAR AS THOUGH THE BEST CHANCE OF RAIN WOULD BE WITH THE
SURFACE WAVE WEDNESDAY NIGHT AND THURSDAY.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE CONVECTIVE RAIN IS GETTING INTO THE PHILADELPHIA METRO
TERMINALS...WITH CONDITIONS OCCASIONALLY DROPPING TO IFR.
OTHERWISE...NOT MUCH CHANGE IN THE THINKING WITH THE 0000 UTC
TERMINAL FORECASTS. AS THE NEXT LOW TAKES SHAPE OVER SOUTHEAST
NORTH CAROLINA...WINDS SHOULD REMAIN FROM THE SOUTH SOUTHEAST AND
OCCASIONALLY GUST TO 25 KNOTS (AS THE GRADIENT HAS TEMPORARILY
DROPPED). THE KDIX VWP STILL SHOWING WINDS NEAR 60 KNOTS AT 2000
FEET...SO LOW LEVEL WIND SHEAR WAS RETAINED FROM THE PREVIOUS
FORECAST AS WELL.

THE SECOND LOW SHOULD COME ASTRIDE OF THE TERMINAL LOCATIONS
BETWEEN 0600 UTC AND 0900 UTC FRIDAY. AT THIS TIME...WINDS WILL
BACK TO THE NORTHEAST...AND THE RAIN SHOULD START TO BACK OFF. IFR
CEILINGS ARE LIKELY TO CONTINUE THROUGH AT LEAST 1500 UTC FOR MOST
PLACES AS MOISTURE GETS TRAPPED UNDER THE INVERSION AS THE LOW
LEVEL FLOW SHIFTS TO THE NORTHWEST.

WEST TO NORTHWEST WINDS WILL GUST TO 25 TO 30 KNOTS LATE FRIDAY
MORNING AND INTO THE AFTERNOON AS THE GRADIENT BEHIND THE
DEPARTING SECOND LOW TIGHTENS. ALL TERMINALS SHOULD SEE VFR
CONDITIONS BY 1900 UTC...AND SKIES CLEARING BY 0000 UTC SATURDAY.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED TO PREVAIL FROM FRIDAY AFTERNOON INTO
THE WEEKEND. THERE IS UNCERTAINTY FOR EARLY NEXT WEEK AS TO HOW
FAR NORTHWEST MVFR CONTENTIONS WILL EXTEND FROM A LOW PRESSURE
SYSTEM PASSING TO THE SOUTHEAST OF THE TERMINALS. BECAUSE OF THE
LARGE MODEL SPREAD CONFIDENCE FOR MONDAY INTO TUESDAY
SHOULD BE VIEWED AS LOWER THAN AVERAGE.

&&

.MARINE...
WE ARE MAINTAINING THE GALE WARNINGS AND EXTENDING THEM SLIGHTLY
LONGER INTO THE NIGHT AS PER MODEL TREND TOWARD A SLOWER SOLUTION.
FIRST LOW PRESSURE SYSTEM IS WEAKENING IN VIRGINIA AS THE SECOND ONE
SOUTHEAST OF THE SC COAST IS TAKING OVER. THERE ARE MODEL
DIFFERENCES WITH THE TRACK DURING THE FIRST PART OF THE DAY ON
FRIDAY AND WIND DIRECTION/SPEEDS ARE LOWER CONFIDENCE THAN AVERAGE
DURING THIS TIME PERIOD AS THE LOW ENTERS OUR MARINE AREA. ONCE THE
LOW ENTERS OUR MARINE WATERS, WINDS WILL DECREASE BELOW GALE FORCE.

AS THE LOW PRESSURE SYSTEM LEAVES OUR MARINE WATERS, A GUSTY
NORTHWEST WIND WILL DEVELOP. CURRENT EXPECTATIONS ARE FOR WINDS TO
STAY BELOW GALE FORCE LEVELS. WHILE WINDS SHOULD DECREASE BELOW SCA
CRITERIA, IT WILL TAKE LONGER FOR SEAS TO SUBSIDE ON THE OCEAN SIDE,
PROBABLY NOT TIL SATURDAY NIGHT.

FOR SUNDAY INTO TUESDAY, A HIGH PRESSURE SYSTEM IS FORECAST TO
BUILD NORTH OF THE MARINE AREA ON SUNDAY AND REMAIN NEARLY
STATIONARY MONDAY AND TUESDAY. THE FORECAST MODELS ARE FORECASTING
ANOTHER SERIES OF LOW PRESSURE SYSTEMS ALONG A FRONTAL BOUNDARY EAST
OF THE CAROLINAS. THE GRADIENT BETWEEN THE TWO WILL INCREASE WINDS
AND SEAS AGAIN. CONFIDENCE ABOUT THE SCENARIO IS NOT HIGH, BUT THE
FARTHER SOUTH ALONG THE OCEAN WATERS, THE GREATER THE CHANCES FOR
SMALL CRAFT ADVISORY CONDITIONS TO OCCUR.

HIGH SURF ADVISORY CONTINUES TODAY INTO FRIDAY BECAUSE OF WAVE
HEIGHT PREDICTION ABOVE 8 FT. THIS IS HIGHLIGHTED IN THE COASTAL
HAZARD MESSAGE PRODUCT /CFW/.

&&

.HYDROLOGY...
FLOOD WATCHES AND WARNINGS CONTINUE ACROSS THE FORECAST AREA.
STORM TOTAL RAINFALL COULD REACH UP TO 6 OR PERHAPS 7 INCHES IN A
FEW AREAS WITH WIDESPREAD 3 TO 5 INCHES ACROSS THE AREA. SOME
AREAS ACROSS ERN PA AND MD HAVE HAD 2 TO 3 INCHES OF RAINFALL
ALREADY. SMALL STREAMS AND CREEKS WILL RESPOND QUICKLY TO THE
RAINS TONIGHT WHILE THE LARGER RIVERS MAY REACH FLOOD STAGES ON
FRIDAY. WE WILL ISSUE STATEMENTS AND WARNINGS TONIGHT AND FRIDAY
TO KEEP YOU UPDATED.

THE LATEST READINGS AND FORECASTS FROM THE GAGED RIVERS/CREEKS ARE
AVAILABLE ON THE AHPS WEB PAGE.

&&

.TIDES/COASTAL FLOODING...
THE STRONG INFLOW SENDING WATER UP THE CHESAPEAKE HAS RESULTED IN
TIDAL DEPARTURES OF GREATER THAN 3 FEET. BASED ON THIS...AND THE
APPROACHING HIGH TIDE AT CAMBRIDGE...A COASTAL FLOODING WARNING
WAS ISSUED. WHILE THE TIDE HEIGHT MIGHT NOT QUITE MAKE IT AT
TOLCHESTER (WHERE HIGH TIDE OCCURS AFTER MIDNIGHT)...MORE
CONCERNED ABOUT THE TIDAL ACTION AT CAMBRIDGE.

RUNOFF FROM THE HEAVY RAIN COULD AGGRAVATE THE SITUATION.

EARLY NEXT WEEK...ASTRO TIDE CYCLES INCREASE AND ALL THE MODELS ARE
SUGGESTING THE ONSHORE FLOW SHOULD CAUSE POSITIVE TIDAL DEPARTURES.
WE WILL HAVE TO WATCH THIS IN THE DAYS TO COME FOR EARLY NEXT WEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR PAZ054-055-060>062-
     067>071.
     WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR PAZ067>071.
     COASTAL FLOOD ADVISORY UNTIL 9 PM EDT THIS EVENING FOR PAZ070-
     071.
NJ...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NJZ001-007>010-
     012>027.
     WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR NJZ008>010-012>027.
     HIGH SURF ADVISORY UNTIL 6 AM EDT FRIDAY FOR NJZ014-023>026.
     COASTAL FLOOD ADVISORY UNTIL 9 PM EDT THIS EVENING FOR
     NJZ017>019.
DE...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR DEZ001>004.
     WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR DEZ001>004.
     HIGH SURF ADVISORY UNTIL 6 AM EDT FRIDAY FOR DEZ004.
MD...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR MDZ008-012-015-019-
     020.
     WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR MDZ008-012-015-019-020.
     COASTAL FLOOD WARNING UNTIL 2 AM EDT FRIDAY FOR MDZ012-015-019-
     020.
MARINE...GALE WARNING UNTIL 6 AM EDT FRIDAY FOR ANZ450>455.
     GALE WARNING UNTIL 2 AM EDT FRIDAY FOR ANZ430-431.

&&

SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...HAYES
AVIATION...GIGI/HAYES
MARINE...GIGI
HYDROLOGY...
TIDES/COASTAL FLOODING...HAYES/GIGI
Hazardous weather outlook, Sep 30, 9:48 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 PM EDT THU SEP 30 2010

DEZ002-003-NJZ008-010-012-013-015>022-027-020200-
KENT-INLAND SUSSEX-MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-SOUTHEASTERN BURLINGTON-
948 PM EDT THU SEP 30 2010

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-MDZ008-NJZ001-007-009-PAZ054-055-060>062-067>071-020200-
NEW CASTLE-CECIL-SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
948 PM EDT THU SEP 30 2010

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ023-020200-
CAPE MAY-
948 PM EDT THU SEP 30 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH SURF ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ012-015-019-020-020200-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
948 PM EDT THU SEP 30 2010

...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EDT FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ014-024>026-020200-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
948 PM EDT THU SEP 30 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH SURF ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450>455-020200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
948 PM EDT THU SEP 30 2010

...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT LEVEL WINDS AND SEAS ARE EXPECTED FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-020200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
948 PM EDT THU SEP 30 2010

...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT LEVEL WINDS ARE EXPECTED FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Sep 30, 6:50 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT THU SEP 30 2010

DEZ001-NJZ016>019-021-PAZ067>071-302330-
BUCKS PA-CAMDEN NJ-CHESTER PA-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-
MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-
650 PM EDT THU SEP 30 2010

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT SALEM...CUMBERLAND...
CAMDEN...GLOUCESTER...DELAWARE...PHILADELPHIA...CHESTER...
MONTGOMERY...BUCKS...NEW CASTLE AND BURLINGTON COUNTIES...

AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER WITH STRONG WIND GUSTS 18 MILES SOUTHEAST OF WILMINGTON...
MOVING NORTH AT 50 MPH. THE SHOWER WILL BE NEAR WOODSTOWN AROUND 700
PM...SWEDESBORO...BECKETT...MULLICA HILL...PENNS GROVE AROUND 705
PM...TRAINER...MARCUS HOOK...WENONAH...LINWOOD AROUND 710 PM AND
GIBBSTOWN AROUND 715 PM.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.

LAT...LON 4016 7545 4008 7496 3942 7526 3945 7549

FORECASTER: HEAVENER
Special weather statement, Sep 30, 7:16 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EDT THU SEP 30 2010

DEZ001>004-NJZ016-021-010045-
CUMBERLAND NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
NEW CASTLE DE-SALEM NJ-
716 PM EDT THU SEP 30 2010

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT
KENT...SALEM...CUMBERLAND...SUSSEX AND NEW CASTLE COUNTIES...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS WITH STRONG WIND GUSTS ACROSS SOUTHERN AND CENTRAL
DELAWARE MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND HEAVY RAIN ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 3915 7575 3939 7576 3957 7556 3946 7558
      3932 7543 3935 7540 3950 7557 3959 7555
      3970 7542 3970 7541 3938 7486 3917 7495
      3917 7514 3934 7535 3932 7543 3903 7537
      3878 7512 3847 7526 3846 7552

FORECASTER: NIERENBERG
Special weather statement, Sep 30, 7:37 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 PM EDT THU SEP 30 2010

DEZ001-NJZ007-009-015>019-PAZ054-055-060>062-067>071-010130-
BERKS PA-BUCKS PA-CAMDEN NJ-CARBON PA-CHESTER PA-DELAWARE PA-
GLOUCESTER NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-MONROE PA-
MONTGOMERY PA-NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-WARREN NJ-
737 PM EDT THU SEP 30 2010

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN...HUNTERDON...
SALEM...CAMDEN...GLOUCESTER...MERCER...DELAWARE...PHILADELPHIA...
CHESTER...MONTGOMERY...BERKS...LEHIGH...NORTHAMPTON. ..CARBON...
BUCKS...MONROE...NEW CASTLE AND BURLINGTON COUNTIES...

AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL AREAS OF SHOWERS WITH STRONG WIND GUSTS OVER EASTERN
PENNSYLVANIA, PORTIONS OF SOUTHERN NEW JERSEY AND NORTHERN DELAWARE.
THIS ACTIVITY WAS GENERALLY MOVING TO THE NORTH AT 25 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE HEAVIER
SHOWERS.  A RUMBLE OF THUNDER CAN NOT BE RULED OUT EITHER.

LAT...LON 4094 7514 4061 7496 4008 7457 3965 7518
      3982 7592 3993 7601 4011 7595 4014 7590
      4050 7644 4059 7603 4064 7600 4074 7578
      4091 7600 4101 7575 4105 7578 4111 7576
      4114 7570 4113 7564 4122 7555 4126 7521

FORECASTER: NIERENBERG
Special weather statement, Sep 30, 8:26 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
826 PM EDT THU SEP 30 2010

PAZ054-055-060-061-010200-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-
826 PM EDT THU SEP 30 2010

...AN AREA OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT BERKS...LEHIGH...
CARBON AND MONROE COUNTIES...

AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS EXTENDING FROM BERKS COUNTY TO MONROE
COUNTY...MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN AND ARE POSSIBLE WITH THESE
SHOWERS.

LAT...LON 4121 7514 4084 7561 4074 7565 4044 7567
      4017 7591 4030 7615 4059 7607 4059 7603
      4065 7600 4074 7578 4084 7594 4092 7599
      4100 7575 4105 7578 4110 7577 4114 7570
      4113 7564 4123 7554 4126 7514

FORECASTER: NIERENBERG
Special weather statement, Sep 30, 8:35 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
835 PM EDT THU SEP 30 2010

NJZ007-009-015-017>019-027-PAZ067>071-010200-
BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-
MERCER NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-WARREN NJ-
835 PM EDT THU SEP 30 2010

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN...
HUNTERDON...CAMDEN...GLOUCESTER...MERCER...DELAWARE...
PHILADELPHIA...CHESTER...MONTGOMERY...BUCKS AND BURLINGTON
COUNTIES...

AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREAS OF SHOWERS ACROSS THE DELAWARE VALLEY.  THESE SHOWERS WERE
GENERALLY MOVING TO THE NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND HEAVY RAIN ARE POSSIBLY WITH THESE SHOWERS.

LAT...LON 3991 7543 4002 7543 4030 7561 4072 7495
      3993 7450 3954 7499 3970 7526

FORECASTER: NIERENBERG
Special weather statement, Sep 30, 9:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT THU SEP 30 2010

NJZ001-007>010-015-017>019-PAZ055-062-068-069-071-010315-
BUCKS PA-CAMDEN NJ-GLOUCESTER NJ-HUNTERDON NJ-MERCER NJ-MONROE PA-
MONTGOMERY PA-MORRIS NJ-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
950 PM EDT THU SEP 30 2010

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT SUSSEX...WARREN...
MORRIS...HUNTERDON...SOMERSET...CAMDEN...GLOUCESTER...MERCER...
PHILADELPHIA...MONTGOMERY...NORTHAMPTON...BUCKS...MONROE AND
BURLINGTON COUNTIES...

AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS, SOME WITH STRONG WIND GUSTS ACROSS PORTIONS OF
EASTERN PENNSYLVANIA AND CENTRAL AND SOUTHERN NEW JERSEY. THESE
SHOWERS WERE GENERALLY MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND HEAVY RAIN ARE POSSIBLE WITH ANY OF
THESE SHOWERS.

LAT...LON 4127 7453 4034 7466 4024 7460 3976 7516
      4077 7536 4125 7531 4126 7514 4124 7513
      4116 7516 4115 7509 4110 7505 4109 7501
      4115 7491 4127 7484 4131 7480 4135 7468

FORECASTER: NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 8:35 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Hunterdon, Mercer85 min
Sep 30, 10:25 PM EDTSpecial Weather StatementPHIMorris50 min
Sep 30, 10:32 PM EDTSpecial Weather StatementPHIGloucester58 min
Sep 30, 11:04 PM EDTSpecial Weather StatementPHISussex56 min
Sep 30, 11:17 PM EDTSpecial Weather StatementPHIMorris, Somerset58 min
Sep 30, 11:20 PM EDTSpecial Weather StatementPHIHunterdon, Warren55 min
Oct 1, 12:20 AM EDTSpecial Weather StatementPHIWarren55 min
Oct 1, 1:22 AM EDTSpecial Weather StatementPHISalem53 min
Oct 1, 1:37 AM EDTSpecial Weather StatementPHIMorris, Sussex53 min
Oct 1, 2:53 AM EDTSpecial Weather StatementPHIMiddlesex, Morris, Somerset52 min
Oct 1, 3:02 AM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Hunterdon, Mercer58 min
Oct 1, 3:11 AM EDTAreal Flood WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 6 more12 hr
Oct 1, 3:29 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Mercer, Middlesex and 2 more61 min
Oct 1, 3:43 AM EDTSpecial Weather StatementPHIMiddlesex, Morris, Somerset62 min
Oct 1, 4:25 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Monmouth, Ocean65 min
Oct 1, 4:28 AM EDTAreal Flood WarningPHIAtlantic, Burlington, Cape May, Mercer, Middlesex, Monmouth and 1 more10 hr
Oct 1, 5:07 AM EDTSpecial Weather StatementPHIAtlantic, Monmouth, Ocean53 min
Oct 1, 6:37 AM EDTSmall Craft AdvisoryPHI34 hr
Oct 1, 8:13 AM EDTRiver Flood WarningPHIHunterdon, Somerset6 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHISussex, Warren18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Warren18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Mercer18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon10 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Mercer10 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIMercer10 hr
Oct 1, 3:04 PM EDTAreal Flood WarningPHISomerset4 hr
Oct 1, 3:05 PM EDTRiver Flood WarningPHIMorris11 hr
Sep 30, 8:26 PM EDTSpecial Weather StatementPHIBerks, Carbon94 min
Sep 30, 11:36 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Montgomery54 min
Oct 1, 1:02 AM EDTRiver Flood WarningPHIDelaware13 hr
Oct 1, 1:21 AM EDTRiver Flood WarningPHILehigh, Northampton14 hr
Oct 1, 1:28 AM EDTRiver Flood WarningPHIMontgomery14 hr
Oct 1, 1:39 AM EDTRiver Flood WarningPHIBucks18 hr
Oct 1, 2:01 AM EDTRiver Flood WarningPHIChester13 hr
Oct 1, 2:35 AM EDTRiver Flood WarningPHIBerks8 hr
Oct 1, 2:35 AM EDTRiver Flood WarningPHIMontgomery13 hr
Oct 1, 2:35 AM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia13 hr
Oct 1, 2:35 AM EDTRiver Flood WarningPHIMontgomery, Philadelphia19 hr
Sep 30, 11:32 PM EDTSpecial Weather StatementPHIKent, Queen Anne's, Talbot58 min
Oct 1, 12:07 AM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot53 min
Oct 1, 12:40 AM EDTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's65 min
Oct 1, 12:49 AM EDTRiver Flood WarningPHINew Castle14 hr
Oct 1, 12:57 AM EDTSpecial Weather StatementPHIKent63 min
Oct 1, 1:08 AM EDTRiver Flood WarningPHINew Castle14 hr
Oct 1, 2:08 AM EDTRiver Flood WarningPHINew Castle12 hr
Oct 1, 2:23 AM EDTRiver Flood WarningPHINew Castle23 hr

Nearby

Special Weather Statements in New Jersey, 2010Special Weather Statements in Pennsylvania, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.